# SDR MASA200602176

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 11,564 hours, 11,010 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE - FLAPS FAIL AT 8 DEGREES.  MX COMPLIED WITH PART A/B AND RESET THE SKEW SYSTEM.  REMOVED AND REPLACED THE FECU.
